Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 40, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Oct 27, 2012, 9:52 PM EDT. It was in force for 64 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 9:52 PM EDT (01:52 UTC)
- Expired
- Oct 30, 2012, 2:13 PM EDT
- In force
- 64 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
001 WHUS72 KJAX 280152 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 952 PM EDT SAT OCT 27 2012 AMZ450-452-454-281000- /O.NEW.KJAX.SC.Y.0040.121028T0152Z-121028T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 952 PM EDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS...15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
409 WHUS72 KJAX 280154 CCA MWWJAX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 954 PM EDT SAT OCT 27 2012 AMZ450-452-454-281015- /O.COR.KJAX.SC.Y.0040.121028T0154Z-121028T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 954 PM EDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS...15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
974 WHUS72 KJAX 280826 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 426 AM EDT SUN OCT 28 2012 AMZ470-472-474-281930- /O.EXB.KJAX.SC.Y.0040.000000T0000Z-121101T0700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 426 AM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT THURSDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS...WITH OCCASIONAL GALE FORCE GUSTS. * WAVES/SEAS...11 TO 16 FEET TODAY...GRADUALLY SUBSIDING TO 4 TO 6 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-281930- /O.EXT.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 426 AM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 9 FEET TODAY...GRADUALLY SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
185 WHUS72 KJAX 281905 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 305 PM EDT SUN OCT 28 2012 AMZ450-452-454-291000- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 305 PM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET TONIGHT...GRADUALLY SUBSIDING TO 3 TO 5 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-291000- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121101T0700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 305 PM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS...WITH OCCASIONAL GALE FORCE GUSTS. * WAVES/SEAS...9 TO 13 FEET TONIGHT...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
258 WHUS72 KJAX 290805 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 405 AM EDT MON OCT 29 2012 AMZ470-472-474-291930- /O.EXT.KJAX.SC.Y.0040.000000T0000Z-121029T2300Z/ /O.NEW.KJAX.GL.A.0007.121029T2300Z-121031T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 405 AM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE TUESDAY NIGHT. * WINDS...NORTHWEST 25 TO 30 KNOTS...WITH GUSTS TO GALE FORCE... BECOMING FREQUENT TONIGHT THROUGH TUESDAY NIGHT. * WAVES/SEAS...7 TO 10 FEET TODAY...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ450-452-454-291930- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 405 AM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET TODAY...GRADUALLY SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
498 WHUS72 KJAX 291441 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1041 AM EDT MON OCT 29 2012 AMZ470-472-474-292200- /O.EXT.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/ /O.UPG.KJAX.GL.A.0007.121029T2300Z-121031T0900Z/ /O.NEW.KJAX.GL.W.0007.121029T2200Z-121031T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1041 AM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE BEGINNING TONIGHT AND CONTINUING INTO WEDNESDAY MORNING. * WAVES/SEAS...8 TO 12 FEET TODAY...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-292200- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1041 AM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...NORTHWEST TO WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...5 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 3 TO 5 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
833 WHUS72 KJAX 291830 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT MON OCT 29 2012 AMZ470-472-474-301000- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/ /O.CON.KJAX.GL.W.0007.121029T2200Z-121031T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 230 PM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT WEDNESDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE BEGINNING TONIGHT AND CONTINUING INTO WEDNESDAY MORNING. * WAVES/SEAS...8 TO 12 FEET TONIGHT...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-301000- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 230 PM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...4 TO 7 FEET TONIGHT...GRADUALLY SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS72 KJAX 292206 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 606 PM EDT MON OCT 29 2012 AMZ470-472-474-301000- /O.EXP.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/ /O.CON.KJAX.GL.W.0007.000000T0000Z-121031T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 606 PM EDT MON OCT 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE THROUGH WEDNESDAY. * WAVES/SEAS...8 TO 11 FEET TONIGHT...GRADUALLY SUBSIDING TO 5 TO 7 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-301000- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 606 PM EDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...5 TO 7 FEET TONIGHT...GRADUALLY SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
479 WHUS72 KJAX 300810 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EDT TUE OCT 30 2012 AMZ470-472-474-301845- /O.EXT.KJAX.GL.W.0007.000000T0000Z-121031T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 410 AM EDT TUE OCT 30 2012 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE THROUGH EARLY WEDNESDAY MORNING. * WAVES/SEAS...7 TO 11 FEET TODAY...SUBSIDING GRADUALLY BY EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-301845- /O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 410 AM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY... * WINDS...WEST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS OF 4 TO 6 FEET. SEAS WILL BE SUBSIDING WEDNESDAY TO NEAR 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS72 KJAX 301813 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 213 PM EDT TUE OCT 30 2012 AMZ450-452-454-310215- /O.CAN.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/ /O.NEW.KJAX.SI.Y.0013.121030T1813Z-121031T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 213 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-310215- /O.EXT.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 213 PM EDT TUE OCT 30 2012 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH EARLY WEDNESDAY MORNING. * WAVES/SEAS...7 TO 10 FEET SUBSIDING TO 5 TO 7 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 7:42 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 27, 7:42 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
742 PM EDT SAT OCT 27 2012
.UPDATE...
NORTHWEST WINDS HAVE DECREASED CONSIDERABLY OVER LAND WITH OCALA
AND CRG THE WINNERS AT 7PM WITH 12 AND 13 MPH RESPECTIVELY. HAVE
CANCELLED THE LAKE WIND ADV AND UPDATED ZONES. WILL NEED TO UPDATE
ZONES AGAIN AS THEY CONTAIN WORDING ABOUT BREEZY WINDS THROUGH THE
EVENING...AND THAT DESCRIPTION IS NO LONGER VALID. STILL THERE IS
A TIGHT PRESSURE GRADIENT AND WINDS WILL REMAIN 5-10 MPH ACROSS
MUCH OF THE AREA. SATELLITE IMAGERY SHOWS A VEIL OF CIRRUS EMANATING
FROM SANDY OVER THE REGION. THESE CLOUDS WILL GRADUALLY DECREASE
AND SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR BY 3 AM. TEMPS ARE
CURRENTLY IN LOWER 70S AND ON TRACK TO DIP INTO THE MID 50S INLAND
WELL INLAND TO LOW/MID 60S COASTAL NE FL.
&&
.AVIATION...
LOW CLOUDS HAVE BROKEN UP AND CIGS AT CRG/SSI ARE NEAR 4.6 KFT.
VFR CONDS ARE EXPECTED THROUGH SUNDAY. WINDS WILL BECOME GUSTY
AGAIN AFTER 14Z SUNDAY.
&&
.MARINE...
WINDS WILL GRADUALLY DIMINISH THROUGHOUT THE EVENING. SAUF1
REPORTS WINDS NW 11G16 WITH PEAK GUST OF 21 KT AT 22Z. WILL ALLOW
TROPICAL STORM WARNING TO EXPIRE FOR NEARSHORE WATERS AT 03Z AND
REPLACE WITH SCA. FARTHER OFFSHORE WINDS CONTINUE 25 TO 35 KT WITH
GUSTS 41 KT AND WILL KEEP T.S. WARNING IN PLACE.
RIP CURRENTS: HIGH RISK CONTINUES THROUGH SUNDAY. BREAKER HEIGHTS
WILL GRADUALLY LOWER TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 75 43 65 / 0 0 0 0
SSI 59 76 49 65 / 0 0 0 0
JAX 57 78 45 66 / 0 0 0 0
SGJ 62 78 51 68 / 0 0 0 0
GNV 55 77 44 66 / 0 0 0 0
OCF 57 77 46 68 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/WOLF/MCALLISTERHazardous weather outlook, Oct 27, 6:51 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 651 PM EDT SAT OCT 27 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-281200- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 651 PM EDT SAT OCT 27 2012 ...TROPICAL STORM WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS... ...HIGH SURF ADVISORY...BEACH EROSION AND HIGH RISK OF RIP CURRENTS WILL CONTINUE TO IMPACT THE COAST INTO SUNDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... HURRICANE SANDY CONTINUES TO PRODUCE TROPICAL STORM FORCE WINDS OVER THE ADJACENT ATLANTIC COASTAL WATERS THIS EVENING. WINDS AND SEAS WILL BEGIN TO SLOWLY WEAKEN LATER TONIGHT. LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS BREAKERS IN THE 8 TO 10 FEET RANGE AND A HIGH SURF ADVISORY WILL REMAIN IN EFFECT TONIGHT. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... IMPACTS FROM SANDY WILL LINGER ON SUNDAY WITH ELEVATED WINDS AND SEAS ON THE COASTAL WATERS AND HIGH RISK OF RIP CURRENTS AND ROUGH SURF ALONG THE COASTAL AREAS. MUCH COOLER AND DRIER AIR WILL FUNNEL OVER THE AREA SUNDAY INTO EARLY NEXT WEEK. LOW TEMPERATURES MAY FALL INTO THE UPPER 30S IN NORMALLY COOLER LOCALES INLAND TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:12 PM EDT | Hurricane Local Statement | JAX | 6 hr | |
| Oct 28, 3:41 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 12 hr |
| Oct 28, 3:26 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 37 hr |
| Oct 28, 3:26 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.